# SDR VNAA2012020100015

- Difficulty date: January 26, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 17,550 hours, 17,546 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 84897132
- Part serial: 708
- Condition: Failed
- Location: Horiz Stab
- Part time: 15,193 hours, 15,271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STAB FAULT, AP TRIM ND/NU AND AP PITCH TRIM STATUS AND CAS MESSAGE ILLUMINATED DURING CLIMBOUT FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT, REMOVED AND REPLACED HSTA (HORIZONTAL STABILIZER TRIM ACTUATOR) MOTOR A (CHANNEL 1) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
